# SDR TWAA9807906

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1209
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, AT FS 1209 HAD CORROSION ON TOP OF FORMER FRAME STRINGE R29R TO STRINGER 19R IN AFT CARGO COMPT.  REPLACED FORMER FRAME WITH NEW PART PER SRM 51-02 PAGE 2 ITEM C, AND TWA STD PRACTICES.  (M)
